# SDR QXEA200400207

- Difficulty date: March 13, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 6,039 hours, 6,759 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: 030528
- Condition: Faulty
- Location: Nlg
- Part time: 5,702 hours, 6,508 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2445 - AFTER DEPARTURE FROM YVR, THE LANDING GEAR DID NOT RETRACT, HAD 3 GREEN LIGHTS AND 3 RED LIGHTS WITH THE GEAR HANDLE UP.  AFTER CONCURRENCE WITH MAINTENANCE CONTROL AND DISPATCH, THE FLIGHT CONTINUED ON TO SEA.  MAINTENANCE INSPECTED THE AIRCRAFT AND INTERROGATED THE PSEU AND THE SCU AND FOUND FAULTS:  P-SW, PRESS SWITCH FAULT IN THE SCU AND NWCENT FAULT, PROX SENSE OPEN IN THE PSEU.  MAINTENANCE REPLACED THE WOW 2 NOSE WHEEL CENTERING WIRING HARNESS.  THE RIG AND OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
